# SDR FOTR2110410149

- Difficulty date: June 14, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 73,621 hours, 58,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 642
- Part time: 73,621 hours, 85,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 642 MAIN FRAME IS CRACKED PT E TO PT D AND PT D TO PT C, ALSO CRACK EXTENDS 2" OTBD FROM POINT D/E AND 1" BELOW PT E AND 2" ABOVE PT D.
